Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Volume 5 / Issue 9

available in:   PDF (191 kB) PS (66 kB)
 
get:  
Similar Docs BibTeX   Write a comment
  
get:  
Links into Future
 
DOI:   10.3217/jucs-005-09-0552

 

Some Algebraic Structures with Iteration Lemmata

Manfred Kudlek (Fachbereich Informatik, Universit├Ąt Hamburg, Germany)

Abstract: This paper deals with solutions of algebraic, linear, and rational systems of equations over an -complete semiring, and their iteration lemmata. These are guaranteed if the underlying structure has an associative multiplicative operation, and its elements have a norm. A number of such structures like words, vectors, traces, trees, graphs, are presented.

Keywords: ω-complete semirings, algebraic, associative structures, iteration lemmata, linear, norm, rational languages, systems of equations